Re: [MOL] chemo for lung cancer [01688] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] chemo for lung cancer



Dear Carol:  It's difficult for me to pin down exactly which form of chemo 
caused which side effect.  I was on so many.  However, I experienced blurred 
vision with a halo effect around everything for awhile, extreme fatique, 
agitation, nausea, diarrhea, dry mouth, dizziness at times, weakness, loss of 
appetite, difficulty sleeping, and pain as the tumor was shrinking.  Not to 
despair, though.  My oncologist made me as comfortable as she could.  She 
gave me Ativan for the agitation, Ambien for sleep, Zophran for the nausea, 
Loperamide (Imodium) for the diarrhea, and morphine or Darvocet for the pain. 
 Eventually, the side effects became less severe, and I only suffered for 
four or five days a session.  I drank Ensure Plus every day, lots of juice, 
and drank gallons of ice water.  My hair fell out, of course, but I had a 
lovely wig.  My hair returned better than ever!  I don't want to frighten 
you, though.  Everyone is different, and you may experience few, if any, of 
these side effects with a lighter dose of chemo.  Good luck, and let me know 
if I can do anything more.

Kathy in Idaho
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------